RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 16, Issue 5  


On a theorem of Jackson
A. N. Davidchik, A. A. Ligun
681
On best approximation in classes of periodic functions defined by integrals of a linear combination of absolutely monotonic kernels
V. K. Dzyadyk
691
On a property of sums of independent variables
E. M. Nikishin
703
Representation of extremal functions in the classes $E_q$ in terms of Green's and Neumann's functions
S. Ya. Khavinson
707
On equations in free semigroups and groups
V. G. Durnev
717
On the asymptotic decomposition of a solution of an initial-value problem in Banach space
R. G. Aliev
725
On the tensor product of representations of semisimple Lie groups
A. U. Klimyk
731
Spectral asymptotic behavior of a class of integral operators
A. A. Laptev
741
On complemented subspaces of simplex spaces
G. M. Ustinov
751
On normal invariants of certain manifolds
Yu. B. Rudyak
763
Groups that are not generated by certain $\mathfrak X$-abnormal subgroups
K. A. Reshko
771
Characterization of a class of infinitely divisible distributions in Hilbert space
V. M. Kruglov
777
One function complexly realizable by the Cascade method
I. Denev
783
On almost reducible systems with almost periodic coefficients
V. L. Novikov
789
Approximation by rational functions in integral metrics and differentiability in the mean
E. P. Dolzhenko, E. A. Sevast'yanov
801
Some problems of the spectral theory of a second-order differential equation with a variable unbounded operator coefficient
V. M. Bruk
813
Obstructions to surgery for the group $(\pi\times Z_2)$
A. F. Kharshiladze
823

Doctoral theses
Solvable subgroups of finite simple groups
V. D. Mazurov
833
Extremal functional interpolation and approximation by splines
Yu. N. Subbotin
843

О конкурсах, проводимых АН СССР в 1975 году
855
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019